# SDR HN62001F00000

- Difficulty date: June 25, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N932NU
- Make and model: Boeing 737-400
- Aircraft serial: 25248
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDDY CURRENT EXAMINATION REVEALS CRACK INDICATIONS AT FIVE LINING RETAINING HOLES, BS 178, RBL 17.1 VERTICAL BEAM WEBS, WL 209 TO WL 230.  COURSE UNKNOWN.  ACCOMPLISHED ENGINEERING REPAIR 01-0414.
